# SDR 120B201912240002

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,331 hours, 15,934 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 2021207
- Part serial: 0892
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 99,331 hours, 15,934 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FUEL QUANTITY SYSTEM DISPLAYED ON PREFLIGHT EICAS CHECK. TROUBLESHOT DOWN TO INDICATOR FAILURE, REMOVE AND REPLACE THE FUEL QUANTITY INDICATOR. THE OPERATIONAL CHECK WITH THE OEM MANUAL IS GOOD.
